Web of Science: 2 citations,
Darboux invariants for planar polynomial differential systems having an invariant conic
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Messias, Marcelo (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo)
Reinol, Alison C. (FCT–UNESP(Brazil). Departamento de Matemática e Computacâo)

Date: 2014
Abstract: We characterize all the planar polynomial differential systems with a unique invariant algebraic curve given by a real conic and having a Darboux invariant.
Note: Número d'acord de subvenció MICINN/MTM 2008–03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Número d'acord de subvenció EC/FP7/2012/316338
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Agraïments: The second author is supported by CNPq-Brazil grant 308315/2012-0 and by FAPESP grant 12/18413-7. The third author is supported by FAPESP grant 2013/01743-7. All the authors are supported by the Int. Coop. Proj. CAPES/MECD– TQED II and PHB-2009-002.
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; preprint
Subject: Darboux integrability ; Darboux invariant ; Invariant conics ; Polynomial differential systems
Published in: ZAMP. Journal of Applied Mathematics and Physics, Vol. 65 (2014) , p. 1127-1136, ISSN 1420-9039

DOI: 10.1007/s00033-013-0390-5


Preprint
11 p, 614.5 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2017-10-14



   Favorit i Compartir